Jump to content
Important Survey - Please Participate ×

Xanax Withdrawal - Abdominal Tightness


[Be...]

Recommended Posts

Guys  :idiot: this starting to being confusing.

I tapered from 0.5mg alprazolam in 4 weeks. Had hard time with my muscles since 2 weeks of last dose but I somehow could manage. It started to being better 2 days ago and I was so happy but suddenly yesterday evening I got sudden horrible abdominal pain with needless stabbing. Something similiar to gastric flu. It subsidude after some time but last now through day. It's first time pain in these area happened during withdrawal. I believe it's related benzo 'cause nothing changed in my diet since then. Hot shower helped a bit because it really feels like inner muscles of abdominal is  tightened. Day before I had singing session so I used a lot of these mucles. Does it mean body can't now adjust after these little "workout"?

Link to comment
Share on other sites

Hello, I can tell you that with Xanax and then during my Valium crossover and subsequent taper, internal vibrating, shaking, pain, and cramping were part of some of my days. As you taper, you might find symptoms waxing and waning, disappearing,  reappearing and new ones developing. What you describe is on Ashton's list of sx. Try not to worry.
Link to comment
Share on other sites

×
×
  • Create New...